# SDR UIEA200800149

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 97,938 hours, 21,405 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR L-1 EXTERIOR SKIN, UPPER HINGE CUT-OUT PREVIOUS DOUBLER REPAIR, LOWER RADIUS CORNER IS CRACKED.  VERIFIED CRACK WITH HFEC AS PER B747-200 NDT MANUAL PART 6, 51-00-00 FIG 23.  STOPPED DRILLED CRACK AND ACCOMPLISHED PERMANENT REPAIRS AS PER B747 SERVICE BULLETIN 747-52-2144.  ALSO, REFERENCE ATLAS AIR EO NR 4752A143.
